# SDR NOCA201207130001

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL88990LH00
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT INCHES OF PHOTOLUMINESCENT STRIP LOCATED BY THE L4 F/A JUMPSEAT IS DAMAGED.  REPLACED STRIP AS PER EO 767-EB33-0292.
